MATH 110- DISCRETE MATHEMATICS
MATH 112- CALCULUS II
MATH 116 - CALCULUS III
MATH 111-CALCULUS I
MATH 264- STATISTICS
Asymptotic zero distribution of sections and tails of some important classes of entire power series. Relations between multiple positivity of coefficients for sections and tails and properties of power series such as growth, analytic structure, angular zero distribution. Classification of Darboux integrable chains.
I.V. Ostrovskii, N.A. Zheltukhina, " On power series having sections with multiply positive coefficients and a theorem of Polya", J. London Math. Soc.(2) 58 (1998) 97-110.
I.V. Ostrovskii, N.A. Zheltukhina, “On power series having tails with multiply positive coefficients”, Complex Analysis and Differential Equations, eds. C. Kiselman, A.Vretblad, Uppsala 1999.
I.V. Ostrovskii, N.A. Zheltukhina, ” Parametric Representation of a class of Multiply Positive Sequences”, Complex Variables,Vol.37 (1998), pp.457-469.
N.A. Zheltukhina, “ Parametric representation of some class of multiply positive sequences”, Dopovidi Nathional’noj Akademij Nauk Ukrajny, 1999 (4)
N.A. Zheltukhina, “On power series having sections with multiply positive coefficients’, Complex Variables, Vol.47(2002), pp.853-866.
N.A. Zheltukhina “Asymptotic distribution of section and tails of Mittag-Leffler functions”, Comptes Rendus, Ser. I 335 (2002), pp.133-138.
N.A. Zheltukhina, “On power series whose tails have multiply positive coefficients’, MAG, Vol.10(2003), pp.156-166.
N.A.Zheltukhina, “On Laurent series with multiply positive coefficients”, Analysis Mathematica, 30 (2004), pp. 305-317.
I.Habibullin, N.Zheltukhina, A.Pekcan, “On the classification of Darboux integrable chains”, Journal of Mathematical Physics, vol.49, Issue 10.
I.Habibullin, A.Pekcan, N. Zheltukhina, “On some algebraic properties of semi-discrete hyperbolic type equations”, Turkish Journal of Mathematics, 32(2008), 277-292.
I.Ostrovskii, N. Zheltukhina, “Asymptotic zero distribution of sections and tails of classical Lindelof functions”, accepted by the Mathematische Nachrichten.